# SDR YENA2025032400302

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3145J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55252
- Aircraft time: 4,279 hours, 1,832 cycles
- Engine: PW1524G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#185, ROC-JFK. 'DIRTY SOCKS SMELL TRANSIENT ENVIRONMENTAL SYSTEM ODOR LEVEL 1 - ODOR DISSIPATED OVER 1-2 MIN DURING TAKE OFF; SOURCE TO BE IDENTIFIED TO BE #1 ENG, REMOVED AND REPLACED #1 ENG REF L/P 4294819, ITEM 2 (REMOVED & REPLACED #1 ENG REF WO 1400328 T/C A200-A-J71-00-00-00AA-720A-A). ACCOMPLISHED ECS DECONTAMINATION REF AMP J21-22-00; NO ODOR PRESENT OK FOR CONT SVC.'
